# SDR CALA2013091800686

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 28,029 hours, 9,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 20759
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT AFT GALLEY.  BATTERY LOCATED AT M1673 NEEDS REPLACED.  R & R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805.  OPERATIONS CHECKED GOOD.
